# SDR C2XA09CL015

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 9,188 hours, 4,985 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: 9939015
- Condition: Sticking
- Location: Roll Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT NR 2879 THE CREW REPORTED A ROLL TRIM SWITCH STUCK IN FLIGHT.  THE ACFT DIVERTED AND LANDED IN CLE.  MX INSPECTED AND CLEANED AND LUBRICATED THE ROLL TRIM SWITCHES.  OPS CHECKS WERE GOOD.  A COMPANY ECTM WORKSHEET WAS ISSUED AND THE TRIM SWITCH WAS REPLACED.  OPS CHECKS WERE GOOD.
